zbMATH — the first resource for mathematics

High excursions for nonstationary generalized chi-square processes. (English) Zbl 0815.60045
Let \(X(t)\), \(t \in [0,T]\), be a centered differentiable Gaussian random process and let \(X_ 1(t),\dots\), \(X_ n(t)\) be independent copies of \(X(t)\). Assume that the variance of the process \(X(t)\) attains its global maximum in only one inner point of the interval \([0,T]\). The author investigates an exact asymptotic behavior of large deviation probabilities for the generalized chi-square process \(\chi^ 2_ b(t) = \sum^ n_{i = 1} b^ 2_ i X^ 2_ i(t)\), where \(b_ 1,b_ 2,\dots,b_ n\) are positive constants. The paper uses asymptotic methods for the investigation of large deviation probabilities of Gaussian processes and fields, especially the so-called “double sum method” of the author [Asymptotic methods in the theory of Gaussian stochastic processes and fields (1988; Zbl 0652.60045)].

60G70 Extreme value theory; extremal stochastic processes
60G60 Random fields
60F10 Large deviations
Full Text: DOI
[1] Adler, R.J., An introduction to continuity, extrema, and related topics for general Gaussian processes, () · Zbl 0747.60039
[2] Albin, J.M.P., On extremal theory for stationary processes, Ann. probab., 18, (1990)
[3] Albin, J.M.P., Extremes and crossings for differentiable stationary processes with application to Gaussian processes in R^{m} and Hilbert space, Stochastic process. appl., 42, 1, 119-148, (1992) · Zbl 0757.60025
[4] Belyaev, Yu.K.; Nosko, V.P., Characteristics of excursions above high level of Gaussian process and its envelope, Probab. theory appl., 14, 298-309, (1969) · Zbl 0194.49203
[5] Belyaev, Yu.K.; Piterbarg, V.I., Asymptotics for the mean number of A-points of excursions above high level of a Gaussian field, (), 62-89
[6] Berman, S.M., Sojourns and extremes of stationary processes, Ann. probab., 10, 1-46, (1982) · Zbl 0498.60035
[7] Bickel, P.J.; Rosenblatt, M., On some global measures of the deviations of density function estimates, Ann. statist., 1, 1071-1095, (1973) · Zbl 0275.62033
[8] Borell, C., The brunn-Minkowski inequality in Gauss space, Invent. math., 30, 207-216, (1975) · Zbl 0292.60004
[9] Dmitrovsky, V.A., Boundaries for a maximum distribution of a Gaussian field, (), 22-31
[10] Fatalov, V.R., Exact asymptoticxs of distribution functions of the maximum of Gaussian nonhomogeneous random field, Dokl. acad. sci. Armenian SSR, 25-29, (1983), (in Russian). · Zbl 0542.60051
[11] Fatalov, V.R., Exact asymptotics of probabilities of large deviations of Gaussian nonhomogeneous random processes and fields, (), (in Russian) · Zbl 0815.60026
[12] Lindgren, G., Extreme values and crossing for the chi-square processes and other functions of multidimensional Gaussian process, with reliability applications, Adv. appl. probab., 12, 746-774, (1980) · Zbl 0434.60038
[13] Lindgren, G., Point processes of exits by bivariate Gaussian random process and extremal theory for the χ^{2}-processes and its concomitants, J. multivariate anal., 10, 181-206, (1980) · Zbl 0425.60030
[14] Lindgren, G., Slepian model for χ^{2}-processes with dependent components with application to envelope upcrossings, J. appl. probab., 26, 36-49, (1989) · Zbl 0686.60034
[15] Pickands, J., Upcrossing probabilities for stationary Gaussian process, Trans. amer. math. soc., 145, 51-73, (1969) · Zbl 0206.18802
[16] Piterbarg, V.I., On the asymptotics of the probability of a large excursion for a nonstationary Gaussian process, Theor. probab. math. statist., 117-120, (1984), No. 28 · Zbl 0559.60039
[17] Pieterbarg, V.I., Asymptotic methods in the theory of Gaussian random processes and fields, (1988), Moscow University Press, (in Russian)
[18] Piterbarg, V.I.; Prisjažnjuk, V.P., Asymptotics of the probability of large excursions for a nonstationary Gaussian process, Theor. probab. math. statist., 131-144, (1979), No 18 · Zbl 0433.60030
[19] Qualls, C.; Watanabe, H., Asymptotic properties of Gaussian random fields, Trans. amer. math. soc., 117, 155-171, (1973) · Zbl 0274.60030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.